# SDR CA021210007

- Difficulty date: December 3, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 16,118 hours
- Engine: Ge CF343A1
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6229815704
- Condition: Malfunctioned
- Location: Flight Director
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) INTERMITTENT UNCOMMANDED RUDDER MOVEMENT RESULTING IN CONSTANT OSCILLATION OF A/C. ON FLIGHT CONT. SYN PG RT AIL+2 UNITS/ RT ELEVATOR SHOWS CONSTANT MOTION/RUDDER SHOWS CONSTANT MOVEMENT ALSO A/C UNCOMMANDED BANK TO LT WHEN A/P DISCONNECTED. FCC CHANGED, TEST FLIGHT COMPLETED, CHECK SERVICEABLE
